Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 64, Number 3

Parametrization of the two and three-dimensional motion of a viscous incompressible liquid
K. B. Ranger.
Quart. Appl. Math. 64 (2006), 401-412
Abstract, references and article information
Full-text PDF
MathSciNet review: 2259045
On a two-point free boundary problem
Jong-Shenq Guo and Bei Hu.
Quart. Appl. Math. 64 (2006), 413-431
Abstract, references and article information
Full-text PDF
MathSciNet review: 2259046
The exact region of oscillation for a first order neutral differential equation with delays
Sui Sun Cheng and Yi-zhong Lin.
Quart. Appl. Math. 64 (2006), 433-445
Abstract, references and article information
Full-text PDF
MathSciNet review: 2259047
Homoclinic orbits in predator-prey systems with a nonsmooth prey growth rate
Jitsuro Sugie and Kyoko Kimoto.
Quart. Appl. Math. 64 (2006), 447-461
Abstract, references and article information
Full-text PDF
MathSciNet review: 2259048
Multiplicity of asymmetric solutions for nonlinear elliptic problems
Daomin Cao, Ezzat S. Noussair and Shusen Yan.
Quart. Appl. Math. 64 (2006), 463-482
Abstract, references and article information
Full-text PDF
MathSciNet review: 2259049
Competitive systems with migration and the Poincaré-Bendixson theorem for a 4-dimensional case
Jifa Jiang and Xing Liang.
Quart. Appl. Math. 64 (2006), 483-498
Abstract, references and article information
Full-text PDF
MathSciNet review: 2259050
Exponential stability in linear viscoelasticity
Vittorino Pata.
Quart. Appl. Math. 64 (2006), 499-513
Abstract, references and article information
Full-text PDF
MathSciNet review: 2259051
The Lambert transform for small and large values of the transformation parameter
Chelo Ferreira and José L. López.
Quart. Appl. Math. 64 (2006), 515-527
Abstract, references and article information
Full-text PDF
MathSciNet review: 2259052
Some remarks on homogenization and exact boundary controllability for the one-dimensional wave equation
Pablo Pedregal and Francisco Periago.
Quart. Appl. Math. 64 (2006), 529-546
Abstract, references and article information
Full-text PDF
MathSciNet review: 2259053
Spatial behavior for a fourth-order dispersive equation
Ramon Quintanilla and Giuseppe Saccomandi.
Quart. Appl. Math. 64 (2006), 547-560
Abstract, references and article information
Full-text PDF
MathSciNet review: 2259054
Asymptotic behaviour of solutions of lubrication problem in a thin domain with a rough boundary and Tresca fluid-solid interface law
Mahdi Boukrouche and Ionel Ciuperca.
Quart. Appl. Math. 64 (2006), 561-591
Abstract, references and article information
Full-text PDF
MathSciNet review: 2259055

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2016 Brown University
Comments: qam-query@ams.org
AMS Website